# SDR SCNA20210914078

- Difficulty date: September 1, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 64,295 hours, 24,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Bs500c-500d S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE CRACKED BETWEEN BS 500C AND 500D LBL25 STRINGER 26 L/H. CRACK BAFFLE 500C AND TO 500D LBL25 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 REV. 73, REMOVED AND REPLACED BAFFLE IAW SRM 51-40-02-06-0 REV 73, BOEING DWG 143A7505 REV A.
